Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

How can Night fall be cured ?

Nocturnal Omission/Night Fall IS MY MAIN PROBLEM,HOW CAN I OVERCOME??????????
Asked On : Sun, 3 Jul 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
**this is perfectly a normal physiological phenomenon by which body relieves it sexual tensions.
.don't drink excess water at night.let the bladder remain empty at night. speman 1-2 tds for 2 months
..any mild tranquiliser
Answered: Wed, 21 Sep 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
This is very common problem due to misuse of computer or videos.people go for porno and sex pictures.
Due to sex stimulation during night they have sexy dreams and in the unconscious mind they get night discharge.
Do hard work ans physical activity during day time.
Avoid seeing porno,sex videos etc.
Wear loose clothes during sleep.
Have reading of good book,magazine and listen light music before going to bed.
ok and bye.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor